# SDR FDEA202008041766

- Difficulty date: August 4, 2020
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 33,540 hours, 18,528 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 9108M27P01
- Condition: Failed
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MDIS  667     72-30  2005     04AUG20  MEM  FACT  U  REF B CHECK WORK SEQ #163 VBV UNISON RING BOLTS AT  POSITION 7,8,9 OCLCOCK, TORQUE STRIPE HAS BEEN  COMPROMISED  SHGN 04AUG20 07:13   MEM U  TORQUE CHECK CHECKED GOOD ON BOLTS #7 AND# 9 BOLTS  NEED TORQUE STRIPE. BOLT # 8 MOVED DURRING TORQUE  CHECK. #8 BOLT REQUIRES REMOVAL AND NEW BOLT  INSTALLED. REF. E.O. 6-7220-7-3308A.  FACT 04AUG20 11:28   MEM U  REMOVED AND REPLACED #1 ENGINE VBV UNISON RING BOLT  AT POSITION 8 O'CLOCK AND TORQUE STRIPED POSITIONS  7, 8, AND 9 O'CLOCK POITIONS IAW EO 6-7220-7-3308A.  BOLT MPN # 9108M27P01..............NO  SERIAL #.   FACT 04AUG20 11:28   MEM                                                                 REMOVED AND REPLACED #1 ENGINE VBV UNISON RING BOLT                               AT POSITION 8 O'CLOCK AND TORQUE STRIPED POSITIONS                                7, 8, AND 9 O'CLOCK POITIONS IAW EO 6-7220-7-3308A.                                          BOLT MPN # 9108M27P01    REPLACED BOLT IAW EO 6-7220-7-3308A
